Prp Disaster.

Got cheeks augmentation (with juvederm voluma )done 2 months back The results were very pleasing and my tear trough area looked really good also. Now 2 weeks back took a sitting a prp - it has improved my skin texture , but it seems to have dissolved the filler which around the tear trough area as my under eye again looks dark and a little hollow. How can i get this fixed? Hv v thin under eye skin so the cosmetic surgeon prefers avoiding filler in that area as with restylane i got tyndal effect.

Doctor Answers 3

PRP and filler.

I second the answer, PRP does not dissolve filler. I normally perform energy based microneedling and PRP first- this stimulates your own collagen, and like you say improves texture. I then wait for several weeks before contouring with HA fillers such as Restylane or Juvederm, or under the eyes - Belotero. The dark area maybe secondary to bruising from PRP, really hard to know without a clinical examination. Hollowness can be corrected with careful placement of a dermal filler. All the best, Dr Davin Lim. Brisbane. Australia. 

Getting the Right Combo for the Results You Want

Prp won't dissolve your filler. It's most likely that the swelling has resolved and this is your result. I do recommend filler around the eyes using cannulas. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 176 reviews

PRP doesn't dissolve filler

PRP won't dissolve filler. The swelling from the filler injections has probably resolved. If properly placed, filler around the eye shouldn't give Tyndall. I use exclusively Restylane there. Belotero has even less of a chance of leaving Tyndall. I use cannulas for all periocular injections.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 31 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.